# SDR F3LA200200182

- Difficulty date: July 2, 2002
- Submitted: July 5, 2002
- Operation: Air carrier
- Aircraft: N272
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 26,171 hours, 14,877 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CORROSION ON TOP OF FLOORBEAM AT STA 987.5, RBL 36 TO RBL 40.  REPLACED FLOORBEAM PER SRM 53-10-9, FIG 3.
